A mean difference estimator of standard deviation in asymmetrically censored normal samples
Biometrika · 1979 · Volume 66 · Issue 3
Abstract
Healy's adaptation of Downton's linear estimator of the standard deviation suitable for symmetrically censored normal samples is extended to asymmetric censoring. An approximation for the variance of the estimator for all forms of censoring is given and comparisons are made with the exact variances for small samples.
Enable JavaScript for citation tools and additional paper interactions.